# SDR TWAA0013408

- Difficulty date: July 26, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE LT FWD ENTRY DOOR HAD A CRACK IN THE DOOR PAN UNDER THE LOWER FWD DOOR PRESSURE STOP.  REMOVED AND REPLACED DOOR PAN (P/N 5914121-501) BY REMOVING AND REPLACING RIVETS PER SRM 51-30-2.
